Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Formes différentielles généralisées sur une opérade et modèles algébriques des fibrations

David Chataur

Algebraic & Geometric Topology 2 (2002) 51–93
Bibliography
1 H J Baues, M Jibladze, A Tonks, Cohomology of monoids in monoidal categories, from: "Operads: Proceedings of Renaissance Conferences (Hartford, CT/Luminy, 1995)", Contemp. Math. 202, Amer. Math. Soc. (1997) 137 MR1436920
2 C Berger, B Fresse, Combinatorial operad actions on cochains, Math. Proc. Cambridge Philos. Soc. 137 (2004) 135 MR2075046
3 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
4 A K Bousfield, V K A M Gugenheim, On PL de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 8 (1976) MR0425956
5 H Cartan, Théories cohomologiques, Invent. Math. 35 (1976) 261 MR0431137
6 A Dold, Über die Steenrodschen Kohomologieoperationen, Ann. of Math. $(2)$ 73 (1961) 258 MR0123318
7 N Dupont, K Hess, Noncommutative algebraic models for fiber squares, Math. Ann. 314 (1999) 449 MR1704544
8 A Dress, Zur Spectralsequenz von Faserungen, Invent. Math. 3 (1967) 172 MR0267585
9 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
10 S Eilenberg, S MacLane, Relations between homology and homotopy groups of spaces, Ann. of Math. $(2)$ 46 (1945) 480 MR0013312
11 S Eilenberg, S MacLane, Acyclic models, Amer. J. Math. 75 (1953) 189 MR0052766
12 Y Félix, S Halperin, J C Thomas, Differential graded algebras in topology, from: "Handbook of algebraic topology", North-Holland (1995) 829 MR1361901
13 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer (2001) MR1802847
14 B Fresse, Cogroups in algebras over an operad are free algebras, Comment. Math. Helv. 73 (1998) 637 MR1639900
15 E Getzler, J D S Jones, Operads, homotopy algebra and iterated integrals for double loop spaces, preprint (1994)
16 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
17 P P Grivel, Formes différentielles et suites spectrales, Ann. Inst. Fourier (Grenoble) 29 (1979) 17 MR552958
18 S Halperin, Lectures on minimal models, Mém. Soc. Math. France $($N.S.$)$ (1983) 261 MR736299
19 V Hinich, Homological algebra of homotopy algebras, Comm. Algebra 25 (1997) 3291 MR1465117
20 V Hinich, Virtual operad algebras and realization of homotopy types, J. Pure Appl. Algebra 159 (2001) 173 MR1828937
21 V A Hinich, V V Schechtman, On homotopy limit of homotopy algebras, from: "$K$–theory, arithmetic and geometry (Moscow, 1984–1986)", Lecture Notes in Math. 1289, Springer (1987) 240 MR923138
22 P S Hirschorn, Localization of models categories, preprint (1998)
23 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
24 M Karoubi, Formes différentielles non commutatives et cohomologie à coefficients arbitraires, Trans. Amer. Math. Soc. 347 (1995) 4277 MR1316853
25 M Karoubi, Formes différentielles non commutatives et opérations de Steenrod, Topology 34 (1995) 699 MR1341815
26 I Kříž, J P May, Operads, algebras, modules and motives, Astérisque (1995) MR1361938
27 D Lehmann, Théorie homotopique des formes différentielles (d'après D Sullivan), Astérisque 45, Société Mathématique de France (1977) 102 MR0488041
28 J L Loday, La renaissance des opérades, Astérisque (1996) 3, 47 MR1423619
29 J McCleary, User's guide to spectral sequences, Mathematics Lecture Series 12, Publish or Perish (1985) MR820463
30 M Majewski, Rational homotopical models and uniqueness, Mem. Amer. Math. Soc. 143 (2000) MR1751423
31 M A Mandell, $E_\infty$ algebras and $p$–adic homotopy theory, Topology 40 (2001) 43 MR1791268
32 M A Mandell, Cochains and homotopy type, Publ. Math. Inst. Hautes Études Sci. (2006) 213 MR2233853
33 M Markl, Models for operads, Comm. Algebra 24 (1996) 1471 MR1380606
34 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
35 J P May, A general algebraic approach to Steenrod operations, from: "The Steenrod Algebra and its Applications (Proc. Conf. to Celebrate N. E. Steenrod's Sixtieth Birthday, Battelle Memorial Inst., Columbus, Ohio, 1970)", Lecture Notes in Mathematics 168, Springer (1970) 153 MR0281196
36 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
37 N Spaltenstein, Resolutions of unbounded complexes, Compositio Math. 65 (1988) 121 MR932640
38 E H Spanier, Algebraic topology, McGraw-Hill Book Co. (1966) MR0210112
39 D Stanley, Determining closed model category structure, preprint (1998)
40 J R Smith, Iterating the cobar construction, Mem. Amer. Math. Soc. 109 (1994) MR1208225
41 V A Smirnov, Homotopy theory of coalgebras, Izv. Akad. Nauk SSSR Ser. Mat. 49 (1985) 1302, 1343 MR816858
42 V A Smirnov, Lie algebras over operads and their application to homotopy theory, Izv. Ross. Akad. Nauk Ser. Mat. 62 (1998) 121 MR1642168
43 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. (1977) MR0646078
44 R G Swan, Thom's theory of differential forms on simplicial sets, Topology 14 (1975) 271 MR0383446